# SDR MK1Y201904210002

- Difficulty date: March 7, 2019
- Submitted: April 21, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N356KD
- Make and model: Boeing 747446F
- Aircraft serial: 26356
- Aircraft time: 73,546 hours, 15,270 cycles
- Engine: Ge CF680C2*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 144U006466
- Condition: Mislocated
- Location: Bs 1160-1200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TENSION TIES FRAME STA 1160&1200 BETWEEN L/RBL48-L/RBL70  STA 1200-THE DWG REQUIRES 47 FASTENERS HOLES DIA 1/4" ON EACH SIDE BUT 55 HOLES WERE DRILLED.   STA 1160-THE DWG REQUIRES 53 FASTENERS HOLES DIA 1/4" ON EACH SIDE BUT 59 HOLES WERE DRILLED
